# SDR CALA0300589

- Difficulty date: October 12, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 63,018 hours, 38,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERNAL DOUBLER FOR OUTFLOW VALVE CORRODED AT STA 1325 BETWEEN L21L AND L22L. THE DOUBLER WAS REMOVED AND REPLACED IAW SRM 51-30-02.
